# SDR SWAA2014091031806

- Difficulty date: June 14, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 44,821 hours, 19,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A5342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT SPLICE CORRODED AT BS 767+5 LBL 17.  R & R SPLICE IAW SRM.
